# SDR 9JLA201203012357

- Difficulty date: March 1, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N227JP
- Make and model: Cessna 525B
- Aircraft serial: 525B0265
- Aircraft time: 723 hours, 422 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Static Port
- Part number: CM29337
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED DURING CRUISE AT FL430, THE RT PITOT/STATIC HEAT ANNUNCIATOR ILLUMINATED.  THE CREW REPORTED THAT THEY RECYCLED THE CIRCUIT BREAKER IAW CHECKLIST BUT THE ANNUNCIATOR REMAINED ILLUMINATED.  TROUBLESHOOTING IDENTIFIED THE HEATED STATIC PORT AS DEFECTIVE, A NEW HEATED STATIC PORT WAS INSTALLED.  FUNTIONAL CHECKS WERE SATISFACTORY.
